# SDR AUS20031093

- Difficulty date: October 27, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Part number: AE352211
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR FORWARD AND AFT ACTUATOR PIVOT SHAFTS SHEARED.  SECONDARY DAMAGE CAUSED TO AFT ACTUATOR MAIN SUPPORTS.
